# SDR FDEA201102100520

- Difficulty date: February 10, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 64,999 hours, 11,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA83461
- Condition: Misrepaired
- Location: Bs 1811 L38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT RT LOWER FUSELAGE SKIN AT STA 1811, LONGERON 38.  FOUND NOT IN ACCORDANCE WITH SRM 53-00-01 REVISION 45.  FUSELAGE - EXTERNAL SKIN CARRIED OUT REPAIR AS PER SRM 53-00-01 FIGURE 201 REPAIR   1 REVISION 45.  EO 1-5100-7-5001 A5 PART 1.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
